My doctor suggested trying Losartan for my High Blood pressure.......I get a psoriasiform drug eruption from ACE inhibitors, angiotensin receptor antagonist, beta blockers, calcium channel blockers. Might this drug do the same. It takes weeks of light treatments to eliminate this type of rash.
Hello, Welcome to HCM Losartan is also a drug that belongs to angiotensin receptor antagonist group of antihypertensive medications. If you are getting psoriasiform drug eruption from angiotensin receptor antagonist, better to avoid this drug also.This will also cause the same. Tell your treating physician about this,and get your medications changed. Hope you are satisfied with the answer. Thank you.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]